# SDR VNAA2019021099902

- Difficulty date: February 10, 2019
- Submitted: February 10, 2019
- Operation: Air carrier
- Aircraft: N703P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 34,532 hours, 33,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 34,532 hours, 33,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 21R BETWEEN FS364.00 AND FS379.00. REMOVED DAMAGED SECTION AND SPLICED IN NEW.
